# SDR SIMA2018072320003

- Difficulty date: July 20, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N856AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145748
- Aircraft time: 33,191 hours, 30,358 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Cradle
- Condition: Cracked
- Location: Handset
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA FORWARD HANDSET CRACKED. R&R AFT F/A CRADLE IAW AMM 23-31-03, OPS CHECK GOOD.
